# SDR FDEA201309082160

- Difficulty date: September 8, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Damaged
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS NUMEROUS SMALL NICKS AND SCRATCHES BETWEEN STRINGER 26 RT AND 26 LT AT BS 1480-1500.  REPAIRED IAW SRM 53-00-01 FIG 201, REPAIR 16 REV.109. REPAIR IS CAT.B, MAJOR.
